Open Access
2014 Fixed Point Theory in α -Complete Metric Spaces with Applications
N. Hussain, M. A. Kutbi, P. Salimi
Abstr. Appl. Anal. 2014(SI41): 1-11 (2014). DOI: 10.1155/2014/280817


The aim of this paper is to introduce new concepts of α - η -complete metric space and α - η -continuous function and establish fixed point results for modified α - η - ψ -rational contraction mappings in α - η -complete metric spaces. As an application, we derive some Suzuki type fixed point theorems and new fixed point theorems for ψ -graphic-rational contractions. Moreover, some examples and an application to integral equations are given here to illustrate the usability of the obtained results.


Download Citation

N. Hussain. M. A. Kutbi. P. Salimi. "Fixed Point Theory in α -Complete Metric Spaces with Applications." Abstr. Appl. Anal. 2014 (SI41) 1 - 11, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022081
MathSciNet: MR3166589
Digital Object Identifier: 10.1155/2014/280817

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI41 • 2014
Back to Top